# SDR SWAA2021111527038

- Difficulty date: October 5, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS747 S-26L WL151. ; / [01] EVALUATED CORROSION DAMAGE ON STR CLIP AT ACB BS.747. S-26L WL151 FOUND TO BE OUT OF LIMITS DUE NO LIMIT IN SRM PART WILL BE REPAIRBLE BY REPLACEMENT IAW SRM 51-10-0-0G-0; [02] VERIFIED CORRECTIVE ACTION 1 (OUT OF LIMITS).; [03] REMOVED STR CLIP AT AREA AFT OF ACB BS.747 STR 26L WL 151. IAW SRM 51-40-02; [04] LOCATED AND DRILLED NEW STRINGER CLIP P/N 146A1010-14; LOT 1472287-1; IAW SRM 51-40-05  OK TO INSTALL; [05] INSPECTED ACTION 4; OK TO INSTALL; [06] INSTALLED NEW STRINGER CLIP AT ACB BS747; STR26L; WL151 IAW SRM 51-40-02-0G-0 AND DRAWING#146A1220 TASK COMPLETE; [07] CORRECTED REPAIR TYPE (N/A); [08] VERIFIED CORRECTIVE ACTION ITEM 6.; [09] VERIFIED TASK IS COMPLETE.
